# SDR VE7A2016072600002

- Difficulty date: July 27, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N429PH
- Make and model: Bell 407
- Aircraft serial: 53772
- Aircraft time: 3,215 hours, 11,714 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 2315501001
- Condition: Burned
- Location: Cockpit Lights
- Part time: 53 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, HAD ELECTRICAL BURNING ODOR FOLLOWED SHORTLY BY NVG INSTRUMENT POST LIGHTS TURNING OFF.  AIRCRAFT LANDED.  MECHANIC FOUND RHEOSTAT INOPERATIVE AND BURNED ON ONE SIDE. REPLACED RHEOSTAT IN THE OVERHEAD CIRCUIT BREAKER PANEL.
